| Catalog Number |
08057427190 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter received questionable calcium (ca2) assay results from five patient samples tested on the cobas pro c 503 analytical unit with serial number (b)(6).It was asked, but it is not known if the initial results were reported outside of the laboratory.On (b)(6) 2023: sample 1 the initial result from line 1 was 3.02 mmol/l.The repeat result from line 2 was 1.94 mmol/l.On (b)(6) 2023: sample 942831986s0 - the initial result from line 1 was 2.64 mmol/l.The first repeat result from line 1 was 2.37 mmol/l.The second repeat result from line 2 was 2.19 mmol/l.Sample 942831984s0 - the initial result from line 1 was 2.77 mmol/l.The repeat result from line 2 was 2.28 mmol/l.Sample 942813982s0 -the initial result from line 1 was 2.68 mmol/l.The repeat result from line 2 was 2.18 mmol/l.Sample 942831983s0 - the initial result from line 1 was 2.74 mmol/l.The repeat result from line 2 was 2.26 mmol/l.
Additional Manufacturer Narrative
There were about 4-5 "abnormal aspiration" alarms on the instrument.The main water supply pressure was above 70.This water supply pressure is too high and would affect the sample and reagent probe wash.The main water supply pressure setting should be between 55-60.The investigation determined that the event was due to a maintenance issue (water supply pressure setting too high).